zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dirichlet forms and diffusion processes on rigged Hilbert spaces. (English) Zbl 0342.60057

MSC:
60J65Brownian motion
60J60Diffusion processes
60J70Applications of Brownian motions and diffusion theory
60K35Interacting random processes; statistical mechanics type models; percolation theory
References:
[1]Albeverio, S., HØegh-Krohn, R.: Quasi invariant measures, symmetric diffusion processes and quantum fields. In: Les méthodes mathématiques de la théorie quantique des champs, Colloques Internat. du Centre Nat. Rech. Sci. Marseille 23-27 Juin 1975, Editions du Centre Nat. Rech. Sci., No 248, 11-59. Paris 1976
[2]Cabana, E.M.: On stochastic differentials in Hilbert spaces. Proc. Amer. Math. Soc. 20, 259-265 (1969) · Zbl 0167.16903 · doi:10.2307/2036005
[3]Daletskii, Yu.L.: Infinite dimensional elliptic operators and parabolic equations connected with them. Russian Math. Surveys 22, 1-53 (1967) (translated from the Russian) · Zbl 0164.41304 · doi:10.1070/RM1967v022n04ABEH003769
[4]Daletskii, Yu.L., Shnaiderman, Ya.I.: Diffusion and quasi invariant measures on infinitedimensional Lie groups. Functional Analysis Appl. 3, No 2, 88-90 (1969) (translated from the Russian)
[5]Vishik, M. I.: Les opérateurs différentiels et pseudodifférentiels a une infinité de variables des problèmes elliptiques et paraboliques, et les équations aux dérivées partielles. Colloques internat. Centre Nat. Rech. Sci. Astérisque 2-3, 342-362 (1973)
[6]Gross, L.: Potential theory on Hilbert space. J. Functional Anal. 1, 123-181 (1967) · Zbl 0165.16403 · doi:10.1016/0022-1236(67)90030-4
[7]Gross, L.: Abstract Wiener measure and infinite dimensional potential theory. In lectures in Modern Analysis and Applications II, Lecture Notes in Mathematics 140, 84-116. Berlin-Heidelberg-New York: Springer 1970
[8]Piech, A.: Some regularity properties of diffusion processes on abstract Wiener space. J. Functional Analysis 8, 153-172 (1971) · Zbl 0215.49102 · doi:10.1016/0022-1236(71)90024-3
[9]Goodman, V.: Harmonic functions on Hilbert space. J. Functional Analysis 10, 451-470 (1972) · Zbl 0235.31011 · doi:10.1016/0022-1236(72)90041-9
[10]Elworthy, K.D.: Gaussian measures on Banach spaces and manifolds, in ?Global analysis and its applications?, Vol. II, International Atomic Energy Agency, Vienna (1974)
[11]Hui-Hsiung, Kuo: Stochastic integrals in abstract Wiener space I. Pacific J. Math. 41, 469-483 (1972); II, Nagoya Math. J. 50, 89-116 (1973)
[12]Lin, T.F.: On infinite dimensional Ito’s formula. Proc. Amer. Math. Soc. 49, 219-226 (1975)
[13]Krée, P.: Equations aux dérivées partielles en dimension infinie. Séminaire Paul Krée, 1ere année: 1974/75, Université Pierre et Marie Curie, Institut Henri Poincaré
[14]Kölzow, D.: A survey of abstract Wiener spaces. In Stochastic Processes and related Topics. 293-315. Ed. M.L. Puri. New York: Academic Press 1975
[15]Gelfand, I.M., Vilenkin, N.Ya.: Generalized functions. Vol.4 (translated from the Russian). New York: Academic Press 1964
[16]Segal, I.: Mathematical problems of relativistic physics. Amer. Math. Soc., Providence (1963)
[17]Araki, H.: Hamiltonian formalism and the canonical commutation relations in quantum field theory. J. Math. Phys. 1, 492-504 (1960) · Zbl 0099.22906 · doi:10.1063/1.1703685
[18]Umemura, Y.: Measures on infinite dimensional vector spaces. Publ. Res. Inst. Kyoto Univ. A 1, 1-54 (1965) · Zbl 0181.41502 · doi:10.2977/prims/1195196433
[19]Xia, Dao-Xing: Measure and integration theory on infinite dimensional spaces. New York: Academic Press 1972
[20]Hegerfeldt, G.C.: On canonical commutation relations and infinite-dimensional measures. J. Math. Phys. 13, 45-50 (1972) · Zbl 0232.46040 · doi:10.1063/1.1665849
[21]Jost, R.: Die Heisenberg-Weyl’schen Vertauschungsrelationen: Zum Beweis des von Neumannschen Satzes. In Physical Reality and Mathematical Description. 234-238. Ed. C.P. Enz, J. Mehra, Dordrecht, D. Reidel, 1974
[22]Courrège, P., Renouard, P.: Oscillateur anharmonique, mesures quasi-invariantes sur C(R,R) et théorie quantique des champs en dimension d=1. Astérisque 22-23, 3-245 (1975)
[23]Priouret, P., Yor, M.: Processus de diffusion à valeurs dans R et mesures quasi-invariantes sur C(R,R). Astérisque 22-23, 247-290 (1975)
[24]Albeverio, S., HØoegh-Krohn, H.: A remark on the connection between stochastic mechanics and the heat equation. J. Math. Phys. 15, 1745-1747 (1974) · Zbl 0291.60028 · doi:10.1063/1.1666536
[25]Gross, L.: Logarithmic Sobolev inequalities. Amer. J. Math. 97, 1061-1083 (1976) · Zbl 0318.46049 · doi:10.2307/2373688
[26]Eckmann, J.P.: Hypercontractivity for anharmonic oscillators. J. Functional Analysis 16, 388-404 (1974) · Zbl 0285.47032 · doi:10.1016/0022-1236(74)90057-3
[27]Beurling, A., Deny, J.: Dirichlet spaces. Proc. Nat. Acad. Sci. USA 45, 208-215 (1959) · Zbl 0089.08201 · doi:10.1073/pnas.45.2.208
[28]Fukushima, M.: Regular representations of Dirichlet spaces. Trans. Amer. Math. Soc. 155, 455-473 (1971) · doi:10.1090/S0002-9947-1971-0281256-1
[29]Fukushima, M.: On the generation of Markov processes by symmetric forms. In Proceedings of the Second Japan-USSR Symposium on Probability Theory. Lecture Notes in Mathematics 330, 46-79. Berlin-Heidelberg-New York: Springer 1973
[30]Segal, I.: Tensor algebras over Hilbert spaces I. Trans. Amer. Math. Soc. 81, 106-134 (1952) · doi:10.1090/S0002-9947-1956-0076317-8
[31]Segal, I.E.: Distributions in Hubert space and canonical systems of operators. Trans. Amer. Math. Soc. 88, 12-41 (1958) · doi:10.1090/S0002-9947-1958-0102759-X
[32]Gross, L.: Measurable functions on Hubert space. Trans. Amer. Math. Soc. 105, 372-390 (1962) · doi:10.1090/S0002-9947-1962-0147606-6
[33]McKean, H.P., Jr.: Stochastic Integrals. New York: Academic Press 1969
[34]Gihman, I.I., Skorohod, A.V.: Stochastic differential equations. [Translated from the Russian.] Berlin: Springer 1972
[35]Stroock, D.W., Varadhan, S.R.S.: Diffusion processes with continuous coefficients, I, II. Comm. Pure Appl. Math. 22, 345-400 and 479-530 (1969) · Zbl 0167.43903 · doi:10.1002/cpa.3160220304
[36]Okabe, Y., Shimizu, A.: On the pathwise uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 15, 455-466 (1975)
[37]Priouret, P.: Processus de diffusion et équations différentielles stochastiques. In: P.A. Meyer, P. Priouret, F. Spitzer, Ecole d’été de Probabilités de Saint Flour III, 1973. Berlin: Springer 1974
[38]Glimm, J., Jaffe, A., Spencer, T.: The particle structure of the weakly coupled P(?)2 model and other applications of high temperature expansions. In: Constructive Quantum Field Theory. Eds. G. Velo, A. Wightman. Berlin: Springer 1973
[39]Glimm, J., Jaffe, A., Spencer, T.: The Wightman axioms and particle structure in the P(?)2 quantum field model. Ann. of Math. 100, 585-632 (1974) · doi:10.2307/1970959
[40]Nelson, E.: Probability theory and Euclidean field theory. In: Constructive Quantum Field Theory. 94-124. Eds. G. Velo, A. Wightman. Berlin: Springer 1973
[41]Simon, B.: The P(?)2 Euclidean (Quantum) Field Theory. Princeton: Princeton Univ. Press 1974
[42]Guerra, F., Rosen, L., Simon, B.: Correlation inequalities and the mass gap in P(?)2, III. Mass gap for a class of strongly coupled theories with non zero external field. Comm. Math. Phys. 41, 19-32 (1975) · doi:10.1007/BF01608544
[43]Glimm, J., Jaffe, A., Spencer, T.: Phase transitions for ? 2 4 quantum fields. Comm. Math. Phys. 45, 203-216 (1975) · doi:10.1007/BF01608328
[44]HØegh-Krohn, R.: A general class of quantum fields without cutoffs in two space-time dimensions. Comm. Math. Phys. 21, 244-255 (1971) · doi:10.1007/BF01647122
[45]Albeverio, S., HØegh-Krohn, R.: The Wightman axioms and the mass gap for strong interactions of exponential type in two dimensional space-time. J. Functional Analysis 16, 39-82 (1974) · Zbl 0279.60095 · doi:10.1016/0022-1236(74)90070-6
[46]Nelson, E.: Feynman integrals and the Schrödinger equation. J. Math. Phys. 5, 332-343 (1964) · Zbl 0133.22905 · doi:10.1063/1.1704124
[47]Faris, W.G.: Self-adjoint operators. Berlin-Heidelberg-New York: Springer 1975
[48]Faris, W.: Quadratic forms and essential self-adjointness. Helv. Phys. Acta 45, 1074-1088 (1972)
[49]Faris, W., Simon, B.: Degenerate and non-degenerate ground states for Schrödinger operators. Duke Math. J. 42, 559-567 (1975) · Zbl 0339.35033 · doi:10.1215/S0012-7094-75-04251-9
[50]Dixmier, J.: Les C *-algèbres et leur representations. 2nd Ed. Paris: Gauthiers Villars 1969
[51]Kato, T.: Perturbation Theory for Linear Operators. Berlin-Heidelberg-New York: Springer 1976 (2nd Edition)
[52]Ji?ina, M.: On regular conditional probabilities. Chek. Mat. J. 9 (84), 445-450 (1959)
[53]Ji?ina, M.: Conditional probabilities on ?-algebras with countable basis. In: Selected Translations in Mathematical Statistics and Probability 2, 79-85 (1962)
[54]Pfanzagl, J., Pierlo, W.: Compact systems of sets. Lecture Notes in Mathematics 16, Berlin-Heidelberg-New York: Springer 1966
[55]Chatterji, S.D.: Les martingales et leurs applications analytiques. In: J.L. Bretagnolle, S.D. Chatterji, P.-A. Meyer, Ecole d’Eté de Probabilités: Processus Stochastiques, Lecture Notes in Mathematics. Berlin-Heidelberg-New York: Springer 1973
[56]Chatterji, S.D.: Desintegration of measures and lifting. In: Vector and Operator valued measures and applications. 69-83. New York: Academic Press 1973
[57]Dellacherie, C., Meyer, P.A.: Probabilité et potentiel. Ch. I?IV. Paris: Herman 1975
[58]Schwartz, L.: Radon measures on arbitrary topological spaces and cylindrical measures. Tata Inst. Fund. Res., Oxford 1973
[59]Schwartz, L.: Submartingales régulières à valeurs mesures et désintégrations régulières d’une mesure. J. Analyse Math. 26, 1-168, 1973 · Zbl 0312.60025 · doi:10.1007/BF02790426
[60]Levy, P.: Problémes concrets d’analyse fonctionnelle, III Partie. Paris: Gauthiers-Villars 1951
[61]Umemura, Y.: On the infinite dimensional Laplacian operator. J. Math. Kyoto Univ. 4, 477-492 (1965)
[62]Albeverio, S., HØegh-Krohn, R.: Hunt processes and analytic potential theory on rigged Hilbert spaces. ZiF, Bielefeld, Preprint, Aug. 1976. (to appear in Ann. Inst. H. Poincaré B) Presented in part at the ?IV. Internat. Sympos. Information Theory?, Leningrad, June 1976, Akad. Nauk SSSR, Moscow-Leningrad, 1976
[63]Albeverio, S., HØegh-Krohn, R., Streit, L.: Energy forms, Hamiltonians and distorted Brownian paths. J. Math. Phys. 18, 907-917 (1977) · Zbl 0368.60091 · doi:10.1063/1.523359
[64]Silverstein, M.: Boundary theory for symmetric Markov processes. Berlin-Heidelberg-New York: Springer 1976
[65]Hida, T.: Stationary Stochastic Processes, Princeton: Princeton University Press 1970
[66]Gross, L.: Analytic vectors for representations of the canonical commutation relations and the non-degeneracy of ground states. J. Functional Analysis 17, 104-111 (1974) · Zbl 0285.47033 · doi:10.1016/0022-1236(74)90007-X
[67]Sloan, A.: A nonperturbative approach to non degeneracy of ground states in quantum field theory: polaron models. J. Functional Analysis 16, 161-191 (1974) · Zbl 0277.47021 · doi:10.1016/0022-1236(74)90062-7
[68]Gross, L.: Harmonic analysis on Hilbert space. Mem. Amer. Math. Soc. 46, 1-62 (1963)
[69]Gross, L.: Abstract Wiener spaces. In: Proc. 5th Berkeley Sympos. on Math. Statist. Probab. 1965-66, Univ. California Press, Berkeley (1967) Vol. II1 31-42
[70]Glimm, J., Jaffe, A.: Boson quantum field models. In: Mathematics of Contemporary Physics. 77-143. Ed. R. Streater. London: Academic Press 1972
[71]Velo, G., Wightman, A., Edts.: Constructive quantum field theory. Lecture Notes in Physics. Berlin-Heidelberg-New York: Springer 1973
[72]Nelson, E.: Quantum fields and Markoff fields. In: Partial Differential Equations. Ed. D. Spencer. Sympos. Pure Math. 23, AMS, 413-420 (1973)
[73]Guerra, F.: Uniqueness of the vacuum energy density and van Hove phenomena in the infinite volume limit for 2-dimensional self-coupled Bose fields. Phys. Rev. Lett. 28, 1213 (1972) · doi:10.1103/PhysRevLett.28.1213
[74]Nelson, E.: Construction of quantum fields from Markoff fields. J. Functional Analysis 12, 97-112 (1973) · Zbl 0252.60053 · doi:10.1016/0022-1236(73)90091-8
[75]Nelson, E.: The free Markov field. J. Functional Analysis 12, 211-227 (1973) · Zbl 0273.60079 · doi:10.1016/0022-1236(73)90025-6
[76]Newman, C.: The construction of stationary two-dimensional Markoff fields with an application to quantum field theory. J. Functional Analysis 14, 44-61 (1973) · Zbl 0268.60045 · doi:10.1016/0022-1236(73)90029-3
[77]Fröhlich, J.: Schwinger functions and their generating functionals II. Advances in Math. 23, 119-180(1977) · Zbl 0345.46058 · doi:10.1016/0001-8708(77)90119-0
[78]Dobrushin, R. L., Minlos, R.: Markov fields theory and application to quantum boson fields. In: ?Probabilistic and Functional Methods in Quantum Field Theory?. Acta Univ. Wratisl. 1976
[79]Piech, M. A.: The Ornstein-Uhlenbeck semigroup in an infinite dimensional L 2-setting. J. Funct. Anal. 18, 271-285 (1975) · Zbl 0296.28009 · doi:10.1016/0022-1236(75)90016-6
[80]Segal, I.: Non linear functions of weak processes. J. Functional Analysis 4, 404-451 (1969) · Zbl 0187.39201 · doi:10.1016/0022-1236(69)90007-X
[81]Spencer, T.: Perturbation of the P(Ø)2 field Hamiltonian. J. Math. Phys. 14, 823-828 (1973) · doi:10.1063/1.1666402
[82]Glimm, J., Jaffe, A.: Øi bounds in P(Ø)2 quantum field models. Reference [89]
[83]Glimm, J., Jaffe, A.: A ?Ø4 quantum field theory with cutoffs I. Phys. Rev. 176, 1945-51 (1968) · Zbl 0177.28203 · doi:10.1103/PhysRev.176.1945
[84]Jost, R.: The general Theory of Quantized Fields. AMS, Providence, 1965
[85]Streater, R., Wightman, A.: PCT, Spin and Statistics and All That. New York: Benjamin 1964
[86]Glimm, J., Jaffe, A.: On the approach to the critical point. Ann. Inst. H. Poincaré A 22, 109-122 (1975)
[87]Glimm, J., Jaffe, A., Spencer, T.: Convergent expansion about mean field theory, Parts I and II, Ann. Phys. 101, 610-630, 631-669 (1976) · doi:10.1016/0003-4916(76)90026-9
[88]Albeverio, S., HØegh-Krohn, R.: Canonical relativistic quantum fields in two space-time dimensions. Oslo Univ. Preprint 1977
[89]Les méthodes mathématiques de la théorie quantique des champs. Colloques Internationaux du CNRS, No. 248, CNRS (1976)